| Model Number |
2C7462 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that there air was detected in the line while using a clearlink/duo-vent secondary medication set.Air was detected in the line despite no air being present.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h6.H11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.